Can someone please help me discover what is wrong with me. I stopped Half-Inderal in June, (prescribed for prevention of migraines) without weaning off on the advice of a GP due to low heart rate (40). I feel terrible, unable to exercise, walk up stairs, carry bags and suffer from serious fatique. I have weakness in my legs and arms, blurred vision, insomia, weight loss, poor concentration, headaches, wake up at 5pm every morning with a butterfly sensation in my chest, have fluctuations in both my heart rate & BP & have had abnormal ECGs (T wave, inferior ischemia? etc). I am currently having cardiac investigations.
I have been to numerous GPs who keep telling me Im anxious/depressed so Ive been taking Prozac 20mg since May 2010. I am a 41 year old woman with two children.
I have paid to have a saliva adrenal stress profile which showed low cortisol & DHEA.
Has anyone any idea of what I can do to convince medics that something is seriously wrong? :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?